# SDR YENA20141029236

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 34,318 hours, 11,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008217
- Condition: Failed
- Location: Emergency Lights
- Part time: 34,318 hours, 11,607 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND CENTER AISLE EMERGENCY EXIT SIGN NEAR SEAT 11 FAILED THE TEST.  R & R EPSU 11WL.  OPS CHECKED NORMAL IAW AMM 33-51-00-710.
